Uncountable orthogonality is a closure property
Authors | |
---|---|
Year of publication | 2001 |
Type | Article in Periodical |
Magazine / Source | Buletin of the London Mathematical Society |
MU Faculty or unit | |
Citation | HÉBERT, M. and J. ROSICKÝ. Uncountable orthogonality is a closure property. Buletin of the London Mathematical Society. London: London Mathematical Society, 2001, vol. 33, No 2, p. 685-688. ISSN 0024-6093. |
Field | General mathematics |
Keywords | locally presentable category; orthogonality class |
Description | It is shown that, for k uncountable, k-orthogonality classes in locally k-presentable categories coincide with full subcategories that are closed under limits and k-directed colimits. This comes as a surprise, since the statement is known to be false for k countable. |
Related projects: |